# Workshop on storage control protocols

# **Report of Contributions**

Status of SRM in OGF

Contribution ID: 0

Type: not specified

#### Status of SRM in OGF

Tuesday 19 May 2009 14:20 (20 minutes)

Why we are in OGF, why it's important, where we are at the moment and where we are going.

Primary author: Dr JENSEN, Jens (RAL)

Presenter: Dr JENSEN, Jens (RAL)

Session Classification: Protocol feature consolidation and customer feedback

SRM issues at CHEP

Contribution ID: 1

Type: not specified

#### **SRM issues at CHEP**

Tuesday 19 May 2009 14:40 (20 minutes)

At CHEP we discussed in particular performance issues and how to speed up access without doing much development. This is a summary of these suggestions.

Primary author: Dr JENSEN, Jens (RAL)

Presenter: Dr JENSEN, Jens (RAL)

Session Classification: Protocol feature consolidation and customer feedback

Industry meets SRM: Diving into t ...

Contribution ID: 2

Type: not specified

#### Industry meets SRM: Diving into the Future

Wednesday 20 May 2009 09:00 (30 minutes)

This talk will give you an overview of the current industry evolutions. Basic ideas of upcoming technology implementations and standards for cloud storage will lead to a discussion about Grid higher-levels of abstraction. Considering to build practical systems, it will be necessary to mix Web 2.0 and Clouds with grid/web services. Therefor it is important to pay attention to associations which will identify, develop and coordinate system standards and interfaces for cloud storage.

Primary author: Mr BOETTCHER, Bjoern (TU Harburg)Presenter: Mr BOETTCHER, Bjoern (TU Harburg)Session Classification: Agreements

SRM timing statistics seen from FT ...

Contribution ID: 3

Type: not specified

## SRM timing statistics seen from FTS gathered from Tier I's

Monday 18 May 2009 14:10 (10 minutes)

Akos did some investigations on the timing of the SRM of the various SRM SE flavors seen from the FTS perspecive. He will present first results.

**Primary author:** Dr FROHNER, Akos (CERN)

Presenter: Dr FROHNER, Akos (CERN)

Session Classification: Review of the existing SRM protocol usage

Workshop introduction a la Greame.

Contribution ID: 4

Type: not specified

#### Workshop introduction a la Greame.

Monday 18 May 2009 14:00 (10 minutes)

Primary author: Dr STEWART, Graeme (CERN)Presenter: Dr STEWART, Graeme (CERN)Session Classification: Review of the existing SRM protocol usage

SRM timing statistics seen from th ...

Contribution ID: 5

Type: not specified

## SRM timing statistics seen from the CASTOR SE point of view.

Monday 18 May 2009 14:20 (10 minutes)

Giuseppe has been digging into the CASTOR logs and produced timing statistics on SRM requests. Dirk is going to present the initial results.

**Primary author:** Dr DUELLMANN, Dirk (CERN)

Presenter: Dr DUELLMANN, Dirk (CERN)

Session Classification: Review of the existing SRM protocol usage

Protocol obstacles to SRM perform ...

Contribution ID: 6

Type: not specified

#### **Protocol obstacles to SRM performance**

Monday 18 May 2009 14:30 (20 minutes)

Several bottlenecks have been identified in the dCache's SRM. Some of these are purely implementation issues, while others are inherent in the protocol. Of the latter group, some can be solved with small protocol changes and others can only be improved cleanly with significant protocol changes. Observations of the usage and behavior of T1\_US\_FNAL will be included.

**Primary author:** Dr CRAWFORD, Matt (FERMI)

Presenter: Dr CRAWFORD, Matt (FERMI)

Session Classification: Review of the existing SRM protocol usage

SRM assessment and future plans

Contribution ID: 7

Type: not specified

#### SRM assessment and future plans

Monday 18 May 2009 14:50 (10 minutes)

We will propose a way to jointly assess during the meeting the current SRM usage for various SRM implementations. This will be the basis for determining desired "core" functionality for SRM, as well as "optional" functionality. We then propose to discuss how to use the "core" and "optional functions/features in a future SRM v3.0 framework. The goal is to achieve guidelines for actions and time lines at the end of the meeting.

Primary authors: Dr SIM, Alex (LBL); Prof. SHOSHANI, Arie (LBL)Presenter: Prof. SHOSHANI, Arie (LBL)Session Classification: Review of the existing SRM protocol usage

Results on evaluation on Security ...

Contribution ID: 8

Type: not specified

#### **Results on evaluation on Security Protocols**

*Tuesday 19 May 2009 09:00 (20 minutes)* 

Primary author: Dr JENSEN, Jens (RAL)Presenter: Dr JENSEN, Jens (RAL)Session Classification: Authentication protoocols

Security Protocol Evalution

Contribution ID: 9

Type: not specified

#### **Security Protocol Evalution**

Tuesday 19 May 2009 09:20 (20 minutes)

Primary author: Dr AKOS, Frohner (RAL)Presenter: Dr AKOS, Frohner (RAL)Session Classification: Authentication protoocols

Consolitating protocol features (A ...

Contribution ID: 10

Type: not specified

#### **Consolitating protocol features (Aries megatable)**

*Tuesday 19 May 2009 14:00 (20 minutes)* 

**Primary author:** Prof. SHOSHANI, Arie (LBL)

Presenter: Prof. SHOSHANI, Arie (LBL)

Session Classification: Protocol feature consolidation and customer feedback

Follow up on WLCG MoU

Contribution ID: 11

Type: not specified

#### Follow up on WLCG MoU

Wednesday 20 May 2009 09:30 (20 minutes)

Which requests are we still waiting for and which features should be canceled.

Primary author:SCIABA, Andrea (CERN)Presenter:SCIABA, Andrea (CERN)Session Classification:Agreements

Improving global transfer scheduling

Contribution ID: 12

Type: not specified

#### Improving global transfer scheduling

Wednesday 20 May 2009 09:50 (20 minutes)

Primary author:Dr BEHRMANN, GerdPresenter:Dr BEHRMANN, GerdSession Classification:Agreements

Feedback from Tier I survey (Ron)

Contribution ID: 13

Type: not specified

#### Feedback from Tier I survey (Ron)

Wednesday 20 May 2009 10:10 (20 minutes)

Primary author: Dr FUHRMANN, Patrick (DESY)Presenter: Dr FUHRMANN, Patrick (DESY)Session Classification: Agreements

How to use non-spaces

Contribution ID: 14

Type: not specified

#### How to use non-spaces

Wednesday 20 May 2009 10:30 (20 minutes)

Primary author: Dr BAUD, Jean-Philippe (CERN)Presenter: Dr BAUD, Jean-Philippe (CERN)Session Classification: Agreements

Summary and good bye

Contribution ID: 15

Type: not specified

#### Summary and good bye

Wednesday 20 May 2009 10:50 (10 minutes)

Primary author: Dr STEWART, Greame (CERN)Presenter: Dr STEWART, Greame (CERN)Session Classification: Agreements